Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaletra + Truvada + Isentress
Jul 18, 2010

I have been on this regime for almost 2 years and on meds for 3. latest test show cd4 went down from 431 to 422 but the percentage went up a bit from 19 to 21%. CD8 went from 1351 to 1190. (59% to 58%) Should I be concerned? This is the first time my cd4 decreased, although small it concerns me. Viral load remains undetectable so I think I'm ok but still worried. I have HEP B too and that remains undetectable as well. Should I also be concerned about the high CD8 count? Thanks in advance.

Response from Dr. Henry

Fluctuation in CD4 counts is common and often even more evident at higher counts (seen also in HIV population). Can be impacted by stress, hormone levels, time of day (sleep or night/day cycles). The high CD8 count is of interest but not generallylinked to worrisome clinical outcomes/developments. KH



Previous
hair thinning & loss
Next
HIV T-cell count after radiation treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement